# SDR USAA2011091300016

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 10,734 hours, 3,888 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: E213300001
- Part serial: 3626
- Condition: Defective
- Location: Brake System
- Part time: 10,734 hours, 3,888 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE INBOUND TO BWI, CAPTAIN REPORTED ALTERNATE BRAKE FAULT AND AFTER CYCLING GEAR, RECEIVED ANTI-SKID 1 FAULT.  AIRCRAFT DIVERTED TO PHL DUE TO RUNWAY LENGTH AND WINDS IN BWI.  AFTER ARRIVAL AT PHL HANGAR, RECEIVED A NOSEWHEEL STEERING MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE ALTERNATE BRAKING CONTROL UNIT (95GG) IAW AIRBUS MAINTENANCE MANUAL 32-43-34 AND ALTERNATE BRAKE DIRECT DRIVE VALVE (97GG) IAW AMM 32-43-35.
